# SDR USAA011045

- Difficulty date: August 8, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LEFT/RIGHT SIDE CHORD WITH APPROXIMATELY 1 INCH CRACK, BS 178, WL 207, RBL 27 AND LBL 27.  SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
